Seguir
Kamlesh Kumar
Kamlesh Kumar
Manav Rachna University, Faridabad, Haryana, India
Dirección de correo verificada de itbhu.ac.in
Título
Citado por
Citado por
Año
Comparative study of three numerical schemes for fractional integro-differential equations
K Kumar, RK Pandey, S Sharma
Journal of Computational and Applied Mathematics 315, 287-302, 2017
842017
Approximations of fractional integrals and Caputo derivatives with application in solving Abel’s integral equations
K Kumar, RK Pandey, S Sharma
Journal of King Saud University-Science, 2018
362018
Collocation method for generalized Abel’s integral equations
RK Pandey, S Sharma, K Kumar
Journal of Computational and Applied Mathematics 302, 118-128, 2016
252016
Collocation method with convergence for generalized fractional integro-differential equations
S Sharma, RK Pandey, K Kumar
Journal of Computational and Applied Mathematics 342, 419-430, 2018
192018
Finite difference scheme for a fractional telegraph equation with generalized fractional derivative terms
K Kumar, RK Pandey, S Yadav
Physica A: Statistical Mechanics and its Applications, 122271, 2019
172019
Numerical scheme with convergence for a generalized time‐fractional Telegraph‐type equation
K Kumar, RK Pandey, S Sharma, Y Xu
Numerical Methods for Partial Differential Equations 35 (3), 1164-1183, 2019
142019
Numerical schemes with convergence for generalized fractional integro-differential equations
K Kumar, RK Pandey, F Sultana
Journal of Computational and Applied Mathematics 388, 113318, 2021
132021
High-order approximation for generalized fractional derivative and its application
S Yadav, RK Pandey, AK Shukla, K Kumar
International Journal of Numerical Methods for Heat & Fluid Flow, 2019
122019
Galerkin and Collocation Methods for Weakly Singular Fractional Integro-differential Equations
S Sharma, RK Pandey, K Kumar
Iranian Journal of Science and Technology, Transactions A: Science, 1-8, 2018
112018
Finite Difference–Collocation Method for the Generalized Fractional Diffusion Equation
S Kumar, RK Pandey, K Kumar, S Kamal, TN Dinh
Fractal and Fractional 6 (7), 387, 2022
72022
Numerical Schemes for the Generalized Abel’s Integral Equations
K Kumar, RK Pandey, S Sharma
International Journal of Applied and Computational Mathematics 4 (2), 68, 2018
62018
Legendre collocation method for new generalized fractional advection-diffusion equation
S Kumar, K Kumar, RK Pandey, Y Xu
International Journal of Computer Mathematics, 1-23, 2024
22024
Approximation schemes for a quadratic type generalized isoperimetric constraint fractional variational problems
D Pandey, K Kumar, RK Pandey
The Journal of Analysis, 1-28, 2023
12023
A Fully Finite Difference Scheme for Time-Fractional Telegraph Equation Involving Atangana Baleanu Caputo Fractional Derivative
K Kumar, J Kumar, RK Pandey
International Journal of Applied and Computational Mathematics 8 (4), 1-12, 2022
12022
Two‐dimensional collocation method for generalized partial integro‐differential equations of fractional order with applications
S Sharma, S Kumar, RK Pandey, K Kumar
Mathematical Methods in the Applied Sciences, 2022
12022
High Order Numerical Scheme for Generalized Fractional Diffusion Equations
K Kumar, AK Pandey, RK Pandey
International Journal of Applied and Computational Mathematics 10 (3), 105, 2024
2024
BERNSTEIN'S APPROXIMATION OF GENERALIZED ABEL'S INTEGRAL EQUATION WITH APPLICATION IN TOMOGRAPHY
S Sharma, PK Pandey, RK Pandey, K Kumar
Compusoft 8 (2), 3021-3030, 2019
2019
Approximations of fractional derivatives with applications in solving integral and integro-differential equations
K Kumar
IIT (BHU), 2019
2019
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–18